# SDR ASOA200900964

- Difficulty date: August 30, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 23,831 hours, 19,770 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON 202 BULKHEAD AT BRAKE CABLE HOLE.    REMOVED Z-ANGLE AND BRACKET ON 202 BULKHEAD TO DO CUT OUT AND REPAIR. FABRICATED REPAIR PARTS  AND INSTALLED PER REO 601R-53-11-563. COMPLIED WITH OPS CHECKS IAW CRJ 200 AMM 32-30-00, 32-51-00 AND 32-45-00, OPS CHECKS GOOD.
